cough-cold-icon
Heaviness in chest
My mother's heartbeat suddenly increases and she is also feeling some heaviness around her chest area. Actually,  her heamoglobin was 6 around one month ago and doctor advised her 7 cycles of 300mg iron injections (3 ENCIFER or OROFER S) in 200ml normal saline.Since then,  she has had five injection cycles in hospital.   The last four iron injection cycles took around 2 to 2.5 hrs per cycle but fifth injection cycle was completed in approximately one hour by nurse . Also at the time of  fifth injection,  the canola was fixed on her wrist (since both the hands were painining as they were used for the last four cycles)  and she was also told by nurse to hold the canola so that the same could not come out( but it was not the case in the last four cycles in which the canolas were fixed on hands i.e. on  back side of palm). Since the application of fifth injection cycle, she was feeling heaviness in chest and her heatbeat suddenly increases. can iron injection be the reason for this?
65 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You will have to consult a physician there. Cannot comment without looking at the patient.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.